On the Growth of Homotopy Groups.
Manuscripta mathematica, Tome 56 (1986), pp. 235-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1986__56_155168,
author = {Hans Werner Henn},
title = {On the {Growth} of {Homotopy} {Groups.}},
journal = {Manuscripta mathematica},
pages = {235--246},
year = {1986},
volume = {56},
zbl = {0605.55009},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__56_155168/}
}
Hans Werner Henn. On the Growth of Homotopy Groups.. Manuscripta mathematica, Tome 56 (1986), pp. 235-246. http://geodesic.mathdoc.fr/item/MM2_1986__56_155168/